# SDR 2001UALA01750

- Difficulty date: August 19, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 37,661 hours, 14,231 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INNER CREASE BEAM BELOW DOR 2L DRAIN GUTTER HAS EXCESSIVE CORROSION STA.700 TO 720 LBL70" STRINGER 17L.  MAJOR REPAIR ACCOMPLISHED. REMOVED SECTION OF INNER CREASE BEAM L-ANGLE Z ANGLE IN DOORWAY FROM STA.665 TO 754 AT FACTORY SPLICES INSTALLED NEW PART.
